# SDR COMA0560299

- Difficulty date: May 5, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 7,820 hours, 6,746 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5345 ANTI ICE DUCT WARNING.  INSPECTION OF WING ANTI ICE SYSTEM, FOUND NO DEFECTS.
